# SDR CA121112004

- Difficulty date: October 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 0130023500
- Condition: Intermittent
- Location: Gps
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT PILOT HAD LOSS OF ALL GPS NAVIGATION TO THE GARMIN 430W , GARMIN 530W AND THE GARMIN G600 SYS.  SYSTEM REVERTED TO DEAD, RECONNING MODE. TROUBLESHOOTING DETERMINED THE GARMIN GA-35 WAAS GPS ANTENNA FOR THE GARMIN 430W FAILED CAUSING AN OSCILLATION WHICH EFFECTED THE OTHER INDEPENDANT GA-35 WAAS GPS ANTENNA FEEDING THE GARMIN 530W/G600 SYS.  BOTH WAAS GPS ANTENNA`S TO BE REPLACED WITH NEW.
